Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

Review

Reviewed Work: Mathematics and the Imagination. by Edward Kasner, James Newman, Rufus Isaacs
Review by: T. A. Ryan
The American Mathematical Monthly
Vol. 47, No. 10 (Dec., 1940), pp. 700-701
DOI: 10.2307/2302495
Stable URL: http://www.jstor.org/stable/2302495
Page Count: 2
  • Read Online (Free)
  • Download ($19.00)
  • Subscribe ($19.50)
  • Cite this Item
Item Type
Article
Thumbnails
If you need an accessible version of this item please contact JSTOR User Support
Preview not available
Preview not available
Note: This article is a review of another work, such as a book, film, musical composition, etc. The original work is not included in the purchase of this review.

Page Thumbnails

  • Thumbnail: Page 
700
    700
  • Thumbnail: Page 
701
    701